# SDR CA190429003

- Difficulty date: April 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: 73664320
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LH AND TOTAL FUEL QUANTITY DASHED OUT DURING CRUISE.  CORRECTIVE ACTION: REPLACED FQGC (TC# 20190429003)
